# SDR SWAA2020050542923

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS919 RBL13 WL171. MARKED / REMOVED AND REPLACED ACB SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS919 RBL18 TO RBL7 WL171 P/N 7531385 PO#785143 IAW SRM 51-40-02 AND DWG 147A7221 REV 1) 89004U 27APR20
